International Journal of Mathematics and Mathematical Sciences (Jan 1993)

On totally umbilical CR-submanifolds of a Kaehler manifold

  • M. A. Bashir

DOI
https://doi.org/10.1155/s016117129300050x
Journal volume & issue
Vol. 16, no. 2
pp. 405 – 408

Abstract

Read online

Let M be a compact 3-dimensional totally umbilical CR-submanifold of a Kaehler manifold of positive holomorphic sectional curvature. We prove that if the length of the mean curvature vector of M does not vanish, then M is either diffeomorphic to S3 or RP3 or a lens space Lp,q3.

Keywords